# SDR ZZDA2010523

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, BELOW UPLOCK ROLLER LOWER PAN "Z" ANGLE, CRACKED.  ACCOMPLISHED LOWER PAN "Z" ANGLE DOUBLER REPAIR PER TRA 17-52-TR00139.
